Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Approximation")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 113263

  • Page / 4531

Export

Selection :

  • and

Chebyshev systems of minimal degreeGRANOVSKY, B. L; PASSOW, E.SIAM journal on mathematical analysis. 1984, Vol 15, Num 1, pp 166-169, issn 0036-1410Article

Characterization of strict approximations in subspaces of spline functionsSTRAUSS, H.Journal of approximation theory. 1984, Vol 41, Num 4, pp 309-328, issn 0021-9045Article

Estimates for the modulus of smoothnessGRAHAM, I. G.Journal of approximation theory. 1985, Vol 44, Num 2, pp 95-112, issn 0021-9045Article

An algorithm for the computation of strict approximations in subspaces of spline functionsSTRAUSS, H.Journal of approximation theory. 1984, Vol 41, Num 4, pp 329-344, issn 0021-9045Article

The limit of approximation with weights large on nodesDUNHAM, C. B.Journal of approximation theory. 1984, Vol 40, Num 2, pp 155-157, issn 0021-9045Article

On the sequential approximation of scalarly measurable functions by simple functionsHASHIMOTO, K.Tokyo journal of mathematics. 1983, Vol 6, Num 1, pp 153-166Article

Best monotone approximation in L1 [0,1]HUOTARI, R; LEGG, D.Proceedings of the American Mathematical Society. 1985, Vol 94, Num 2, pp 279-282, issn 0002-9939Article

On a problem of Rivlin in Lp(1<p<∞) approximationYING GUANG SHI.Journal of approximation theory. 1984, Vol 40, Num 3, pp 242-245, issn 0021-9045Article

Approximation by generalized splinesNÜRNBERGER, G; SCHUMAKER, L. L; SOMMER, M et al.Journal of mathematical analysis and applications. 1985, Vol 108, Num 2, pp 466-494, issn 0022-247XArticle

On some nonlinear spaces of approximating functionsGOSSELIN, R. P.Journal of approximation theory. 1984, Vol 40, Num 4, pp 333-342, issn 0021-9045Article

The convergence of the best discrete linear Lp approximation as p→lFISCHER, J.Journal of approximation theory. 1983, Vol 39, Num 4, pp 374-385, issn 0021-9045Article

Chebyshev approximation by exponential differencesDUNHAM, C. B; SHI, Y. G.Journal of approximation theory. 1984, Vol 40, Num 3, pp 193-195, issn 0021-9045Article

Rational carathéodory-Fejer approximation on a disk, a circle, and an intervalGUTKNECHT, M. H.Journal of approximation theory. 1984, Vol 41, Num 3, pp 257-278, issn 0021-9045Article

Approximation by rational modules in Sobolev and Lipschitz normsVERDERA, J.Journal of functional analysis. 1984, Vol 58, Num 3, pp 267-290, issn 0022-1236Article

Best monotone approximation in L [0,1]LEGG, D; TOWNSEND, D.Journal of approximation theory. 1984, Vol 42, Num 1, pp 30-35, issn 0021-9045Article

K functionals and best polynomial approximation in weighted Lp(R)DITZIAN, Z; TOTIK, V.Journal of approximation theory. 1986, Vol 46, Num 1, pp 38-41, issn 0021-9045Article

Sur les meilleures approximations par des fonctions rationnelles avec un nombre fixé de pôlesLUNGU, K. N.Sibirskij matematičeskij žurnal. 1984, Vol 25, Num 2, pp 151-160, issn 0037-4474Article

Uniform approximation by random functionsANDRUS, G. F; BROWN, L.The Rocky Mountain journal of mathematics. 1984, Vol 14, Num 2, pp 373-381, issn 0035-7596Article

An algorithm for the quadratic approximationLOI, S. L; MC INNES, A. W.Journal of computational and applied mathematics. 1984, Vol 11, Num 2, pp 161-174, issn 0377-0427Article

Local uniform approximation by functions in a uniform algebraWELLS, D. M.The Rocky Mountain journal of mathematics. 1983, Vol 13, Num 2, pp 223-227, issn 0035-7596Article

Approximation par des fonctions lipschitziennes et critère de convergence étroite d'une suite de probabilités = Approximation par Lipschitzian functions and criterion for the weak convergence of probabilitiesRIHAOUI, I.Canadian mathematical bulletin. 1984, Vol 27, Num 4, pp 514-516, issn 0008-4395Article

A new family of Padé-type approximants in RkSABLONNIERE, P.Journal of computational and applied mathematics. 1983, Vol 9, Num 4, pp 347-359, issn 0377-0427Article

Uniform approximation on closed sets by harmonic functions with Newtonian singularitiesGAUTHIER, P. M; GOLDSTEIN, M; OW, W. H et al.Journal of the London Mathematical Society. 1983, Vol 28, Num 1, pp 71-82, issn 0024-6107Article

Weak Korovkin approximation by completely positive linear maps on β(H)LIMAYE, B. V; NAMBOODIRI, M. N. N.Journal of approximation theory. 1984, Vol 42, Num 3, pp 201-211, issn 0021-9045Article

Spaces of bivariate cubic and quartic splines on type-1 triangulationsCHUI, C. K; REN-HONG WANG.Journal of mathematical analysis and applications. 1984, Vol 101, Num 2, pp 540-554, issn 0022-247XArticle

  • Page / 4531